# SDR UALA2012092905511

- Difficulty date: September 28, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 72,042 hours, 26,959 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CABIN FLOORBEAM CRACKED BETWEEN WEB AND UPPER CHORD RADIUS, BS 700, AT LBL 24.75 AND LBL 45.5.  MAJOR REPAIR ACCOMPLISHED: CUT OUT DAMAGED SECTION OF T-CHORD AND FABRICATED AND INSTALLED A NEW CHORD, FILLER AND SPLICE ANGLES ON NON ROUTINE 42300.
